Skoči na glavni sadržaj

Mathematical Communications , Vol. 18 No. 2, 2013.

  • Datum izdavanja: 19.11.2013.
  • Objavljen na Hrčku: 18.11.2013.

Sadržaj

Puni tekst

Binary doubly-even self-dual codes of length 72 with large automorphism groups (str. 297-308)

Dean Crnković, Sanja Rukavina, Loredana Simčić
Izvorni znanstveni članak


Jordan product determined points in matrix algebras (str. 309-321)

Jun Zhu, Wenlei Yang
Izvorni znanstveni članak


Sharp well-posedness of the Ostrovsky, Stepanyams and Tsimring equation (str. 323-335)

Amin Esfahani
Izvorni znanstveni članak


On the fine spectrum of the upper triangle double band matrix $\Delta^+$ on the sequence space $c_0$ (str. 337-348)

Erdinç Dündar, Feyzi Başar
Izvorni znanstveni članak


Comparison of eight evolutionary crossover operators for the vehicle routing problem (str. 359-375)

Krunoslav Puljić, Robert Manger
Izvorni znanstveni članak


Parameterized codes over some embedded sets and their applications to complete graphs (str. 377-391)

Manuel González Sarabia, Carlos Rentería Márquez, Eliseo Sarmiento Rosales
Izvorni znanstveni članak


On the Bartlett spectrum of randomized Hawkes processes (str. 393-407)

Mark Kelbert, Nikolai Leonenko, Vladimir Belitsky
Izvorni znanstveni članak


Least squares fitting with elliptic paraboloids (str. 409-415)

Helmuth Späth
Izvorni znanstveni članak


Compactly generated rectifiable spaces or paratopological groups (str. 417-427)

Fucai Lin
Izvorni znanstveni članak


Centrally symmetric convex polyhedra with regular polygonal faces (str. 429-440)

Jurij Kovič
Izvorni znanstveni članak


Some notes on PD-operator pairs (str. 441-445)

Ravindra K. Bisht, Vladimir Rakočević
Izvorni znanstveni članak


The extensibility of $D(4)$-pairs (str. 447-456)

Ljubica Baćić, Alan Filipin
Izvorni znanstveni članak


Asymptotic equivalence of differential equations with piecewise constant argument (str. 479-488)

Na Song, Hong-Xu Li
Izvorni znanstveni članak


Existence of three solutions for Kirchhoff nonlocal operators of elliptic type (str. 489-502)

Nemat Nyamoradi
Izvorni znanstveni članak


Posjeta: 21.046 *